CSN Login
Members Online: 0

You are here

tumor stable symptoms worse

kikid
Posts: 1
Joined: Oct 2010

My father was diagnosed with grade IV GBM on left side of his brain in May, 2010. Too large for surgery. He has been through standard 40 days of radiation & Temodar. He finished his 2nd round of "maintenance" Temodar (5 day/month treatment) about a week ago. He has not had nausea, but typical fatigue with treatments. MRIs show that his tumor has remained stable over last few months, but his symptoms seem to get worse. Numbness in his hands and mouth which were present before treatment is significantly worse. His speech is very impaired. He has swelling in his legs/feet that is so bad at times that he can barely walk or dress himself without assistance. Water pills prescribed by doctor have no effect. He takes Decadron (steroid) & Keppra (for seizures) daily in addition to blood pressure meds. Vitamins/herbal supplements as well. Has anyone had a similar experience that could advise us?? Our doctors try to treat whatever symptoms comes up, but it either doesn't help or causes a new problem.
He's recently begun acupuncture but not too much success with it yet.
We'd sure appreciate any guidance.

sue Siwek
Posts: 280
Joined: Jun 2009

talk to his doc. decadron is a nasty steroid. it could be responsible for much of what he is experiencing. unfortunately it is an important part of his treatment.

Subscribe to Comments for "tumor stable symptoms worse"